@article{MAIS_2011_18_1_a1,
author = {S. A. Kashchenko},
title = {Dynamics of a quasi-linear boundary problem generalizing the~equation with large delay},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {28--31},
year = {2011},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2011_18_1_a1/}
}
TY - JOUR AU - S. A. Kashchenko TI - Dynamics of a quasi-linear boundary problem generalizing the equation with large delay JO - Modelirovanie i analiz informacionnyh sistem PY - 2011 SP - 28 EP - 31 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAIS_2011_18_1_a1/ LA - ru ID - MAIS_2011_18_1_a1 ER -
S. A. Kashchenko. Dynamics of a quasi-linear boundary problem generalizing the equation with large delay. Modelirovanie i analiz informacionnyh sistem, Tome 18 (2011) no. 1, pp. 28-31. http://geodesic.mathdoc.fr/item/MAIS_2011_18_1_a1/
[1] O. Diekmann, S. A.van Gils, S. M. Verduyn Lunel, H.-O. Walther, Delay Equations: Functional-, Complex-, and Nonlinear Analysis, Springer-Verlag, New York, 1995 | MR | Zbl
[2] Wu. Jianhong, Theory and Applications of Partial Functional Differential Equations, Springer-Verlag, New York, 1996 | MR | Zbl
[3] S. A. Kaschenko, “Primenenie metoda normalizatsii k izucheniyu dinamiki differentsialno-raznostnykh uravnenii s malym mnozhitelem pri proizvodnoi”, Dif. uravneniya, 25:8 (1989), 1448–1451 | MR
[4] I. S. Kaschenko, “Asimptoticheskii analiz povedeniya reshenii uravneniya s bolshim zapazdyvaniem”, Doklady Akademii Nauk, 421:5 (2008), 586–589
[5] I. S. Kaschenko, “Lokalnaya dinamika uravnenii s bolshim zapazdyvaniem”, Zhurnal Vychislitelnoi Matematiki i Matematicheskoi Fiziki, 48:12 (2008), 2141–2150 | MR
[6] N. N. Krasovskii, Nekotorye zadachi teorii ustoichivosti dvizheniya, Fizmatgiz, M., 1959 | MR